# SDR QMLA2020111620063

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N420GA
- Make and model: Bell 407
- Aircraft serial: 54066
- Aircraft time: 5,624 hours, 11,557 cycles
- Engine: Allsn 250C47B
- Engine time: 1,040 hours, 1,299 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transducer
- Part number: 412074101101
- Condition: Unserviceable
- Location: Motion Control
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ENGINE HAD FLUCTUATIONS IN MGT AND TQ DURING FLIGHT.  SUSPECT MOTION CONTROL TRANSDUCERS UNDER COPILOT SEAT.
